Pointwise estimates of one-sided approximations of one class of singular integrals

A.M. Pas'ko (Oles Honchar Dnipropetrovsk National University)
O.O. Kolesnyk (Oles Honchar Dnipropetrovsk National University)

Abstract


The pointwise estimation of the approximation to the class $$${\breve{W}}_{\infty}^r$$$, $$$r \geqslant 1$$$, by algebraic polynomials is established.

Keywords


modulus of continuity; algebraic polynomial; the best approximation

References


Motornyi V.P. "Approximation of certain classes of singular integrals by algebraic polynomials", Ukrainian Math. J., 2001; 53(3): pp. 331-345. (in Russian) doi:10.1023/A:1012388120569

Pasko A.M. "The best one-sided approximation of classes $$$WH^{\omega}$$$ with regard to point location on the interval", Res. Math., 2005; 10: pp. 86-91. (in Russian)

Pasko A.M. "One-sided approximation of functions with regard to point location on the interval", Res. Math., 2009; 14: pp. 99-102. (in Russian)




DOI: https://doi.org/10.15421/241317

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2013 A.M. Pas'ko, O.O. Kolesnyk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU